# SDR MASA2022060400154

- Difficulty date: June 4, 2022
- Submitted: June 4, 2022
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 43,659 hours, 34,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX ENTRY SIDEWALL EMER EXIT LIGHT INOP (FLOODLIGHT). PLACED ON MEL.
